# SDR USAA2013071700034

- Difficulty date: June 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,752 hours, 21,740 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, TWO CRACKS ON RT EMERGENCY EXIT DOOR NR 834, AFT NR 1 SEGMENT FRAME ANGLE BETWEEN FR 40 - 41 & BETWEEN S13-20R, -Y1995.  REPLACED AFT NR 1 SEGMENT FRAME ANGLE IAW SRM 51-42-11 & EO 5210Y228.
